# SDR SWAA2022031032904

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF ACB FLOOR TO SIDEWALL SHEILD STA 847 TO 867 RBL 22 WL 158 / REMOVED AND REPLACED FLOOR TO SIDEWALL SHIELD AT ACB BS 847-867 RBL 22WL IAW SRM 51-40-02-0G-0; SRM 51-40-05 AND DWG 146A0081. 59647U 24JUN19
